MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER

SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER
Model Number 96280
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial numbers of the other two xtrs is unknown at this time as the customer was unable to provide.
 
Event or Problem Description
The customer reported that while monitoring telemetry patients, seven beds went offline unexpectantly.A spacelabs healthcare product support specialist gathered the event data and device logs to investigate the issue.It was found that the seven patients were admitted to three different xhibit telemetry receivers (xtr).A review of the data showed that the patients admitted to two of the three xtrs did not lose monitoring at anytime during the event.However it was found that the patients admitted to the third xtr did lose monitoring for approximately 30 seconds before returning on their own.Further review of the data showed that the xtr had restarted unexpectantly, which resulted in the gap in monitoring.As a precaution, the device was removed from service and the customer will return it to spacelabs healthcare for additional investigation.At this time, the device has not been received.A follow up report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The xhibit telemetry receiver (xtr) was received by spacelabs healthcare and tested by an equipment service center technician.No faults were found with the unit and it was found to be performing as expected.The software was reloaded as a precaution and the device was returned to the customer.

Brand Name
XHIBIT TELEMETRY RECEIVER
Common Device Name
TELEMETRY RECEIVER
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key22929520
Report Number3010157426-2025-00153
Device Sequence Number18450518
Product Code MHX
UDI-Device Identifier10841522100246
UDI-Public(01)10841522100246(11)200615
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96280
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown